American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10B10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Andrew Bremner and Patrick Morton. The integer points on three related elliptic curves . Math. Comp. 39 (1982) 235-238. MR 658228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Don Zagier. On the number of Markoff numbers below a given bound . Math. Comp. 39 (1982) 709-723. MR 669663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. K. Agrawal, J. H. Coates, D. C. Hunt and A. J. van der Poorten. Elliptic curves of conductor $11$ . Math. Comp. 35 (1980) 991-1002. MR 572871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. C. Williams and R. Holte. Computation of the solution of $x\sp{3}+Dy\sp{3}=1$ . Math. Comp. 31 (1977) 778-785. MR 0434946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Daniel Shanks. Table errata: ``\"Uber die L\"osung einiger unbestimmten Gleichungen vierten Grades'' (Avh. Norske Vid. Akad. Oslo. I. 1934, no. 14. 1--35) by W. Ljunggren . Math. Comp. 31 (1977) 1049-1050. MR 0441858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Andrew Bremner. Acknowledgement: ``An equation of Mardell'' (Math. Comp. {\bf 29} (1975), 925--928) . Math. Comp. 31 (1977) 331. MR 0417047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gerhard Rosenberger. The uniqueness of the Markoff numbers . Math. Comp. 30 (1976) 361-365. MR 0396413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew Bremner. An equation of Mordell . Math. Comp. 29 (1975) 925-928. MR 0374019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David E. Penney and Carl Pomerance. Three elliptic curves with rank at least seven . Math. Comp. 29 (1975) 965-967. MR 0376687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David E. Penney and Carl Pomerance. A search for elliptic curves with large rank . Math. Comp. 28 (1974) 851-853. MR 0376686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. Rosen and G. S. Patterson. Some numerical evidence concerning the uniqueness of the Markov numbers . Math. Comp. 25 (1971) 919-921. MR 0300972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1